# SDR 22AA2009000020

- Difficulty date: June 28, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 79,131 hours, 19,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 604500
- Condition: Corroded
- Location: Fs 1821-2007
- Part time: 79,131 hours, 19,200 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"C" CHECK - MCD SEAT TRACK AT STA 1821 - 2007, RBL 75 IS CORRODED.  REMOVED AND REPLACED SEAT TRACK AS REQUIRED IAW SRM 53-70-00, FIG 1.
